Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1350 Publications


1993 | Book (Editor) | LibreCat-ID: 51496
Hilgert, Joachim, and K.-H. Neeb, eds. Lie Semigroups and Their Applications. Vol. 1552. LNM . Springer, 1993.
LibreCat | Download (ext.)
 

1993 | Book Review | LibreCat-ID: 51584
Hilgert, Joachim. “Corwin, L. Und F.P. Greenleaf. Representations of Nilpotent Lie Groups and Their Applications. (Cambridge University Press, 1990).” JBer. DMV, 1993.
LibreCat
 

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz, Michael, Martin Golubitsky, and Ian Melbourne. “Mechanisms of Symmetry Creation.” In Bifurcation and Symmetry. Basel, 1992. https://doi.org/10.1007/978-3-0348-7536-3_9.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
Dellnitz, Michael, Jerrold E. Marsden, Ian Melbourne, and Jürgen Scheurle. “Generic Bifurcations of Pendula.” In Bifurcation and Symmetry. Basel, 1992. https://doi.org/10.1007/978-3-0348-7536-3_10.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz, M, I Melbourne, and J E Marsden. “Generic Bifurcation of Hamiltonian Vector Fields with Symmetry.” Nonlinearity, 1992, 979–96. https://doi.org/10.1088/0951-7715/5/4/008.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz, Michael. “Computational Bifurcation of Periodic Solutions in Systems with Symmetry.” IMA Journal of Numerical Analysis 12, no. 3 (1992): 429–55. https://doi.org/10.1093/imanum/12.3.429.
LibreCat | DOI
 

1992 | Book Review | LibreCat-ID: 51585
Hilgert, Joachim. “Fomenko, A.T. Symplectic Geometry (Gordon and Breach, 1988).” JBer. DMV, 1992.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 51442
Hilgert, Joachim, and G. Ólafsson. “Analytic Extensions of Representations, the Solvable Case.” Japan. J. Math. 18 (1992): 213–90.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 51443
Hilgert, Joachim. “Controllability on Real Reductive Groups.” Math. Zeitschrift 209 (1992): 463–66.
LibreCat
 

1991 | Journal Article | LibreCat-ID: 40218
Lasser, R., and Margit Rösler. “Linear Mean Estimation of Weakly Stationary Stochastic Processes under the Aspects of Optimality and Asymptotic Optimality.” Stochastic Processes and Their Applications 38, no. 2 (1991): 279–93. https://doi.org/10.1016/0304-4149(91)90095-t.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed